Spectral asymptotics of differential equations with operator coefficients in a nonsmooth domain
Doklady Akademii Nauk, Tome 242 (1978) no. 4, pp. 749-752
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_4_a1,
author = {K. Kh. Boimatov},
title = {Spectral asymptotics of differential equations with operator coefficients in a nonsmooth domain},
journal = {Doklady Akademii Nauk},
pages = {749--752},
year = {1978},
volume = {242},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_4_a1/}
}
K. Kh. Boimatov. Spectral asymptotics of differential equations with operator coefficients in a nonsmooth domain. Doklady Akademii Nauk, Tome 242 (1978) no. 4, pp. 749-752. http://geodesic.mathdoc.fr/item/DAN_1978_242_4_a1/